# SDR ALGA2017020141400

- Difficulty date: January 24, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 5,182 hours
- Engine: Allsn 250C47B
- Engine time: 15,493 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010244
- Part serial: NWD131197
- Condition: Deteriorated
- Location: Engine
- Part time: 1,527 hours
- Component: Turbine, Rroyce, 250C47B
- Component part number: M25010557
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FCN, ENGINE CHIP LIGHT ILLUMINATED. AIRCRAFT RETURNED TO FCN. METAL CHIPS WERE FOUND ON PLUG. REPLACED ENGINE.
